Im dating rhonda

So the following months after I stopped the pill my hair began to shed and shed like crazy.It was all over the place and coming out what seemed to be by the handfuls. I felt frustrated that I couldn’t point to it on a paper and say “ah ha that’s it, my estrogen is low” or “there it is, I need more iron.” There simply was no explanation.I inspect my scalp daily, hunting for new hair…hoping it would sprout from one of the dormant follicles.

That would still leave me with thin hair but it would be enough to get by. I am stuck on taking Orthotricyclen, basically forever, because I can not chance stopping for fear of having an increase in the mass shedding I already am already experiencing.

The shedding I experience today on a continual basis is of the same magnitude as when I first stopped the pill, the difference is, back then I had a ton of hair, so there was some to spare.

Today I don’t and it gets less and less by the day.

Many times I’ve wondered the damage I may be doing to my body in the long term for taking these medications.

And I wonder extra nowadays, because it seems that whatever benefits they served are no longer present. I am stronger than I ever thought I could be dealing with this.

Leave a Reply